# SDR DALA2023022201350

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 70,410 hours, 26,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2633943) DURING INSPECTION FOUND AFT RT WHEEL WELL CONNECTOR PANEL MISSING. REPAIRED PER ER/A 606115-14 REV ORIGINAL.
